A 19-year-old male asked:
hi, i am 19 years old, my penis has white pores inside. it hurts to touch. i am using a steroid cream. what will? what i have to do?
1 doctor answer
Dr. Robert Killian answered
27 years experience General Practice
Stop Steroids: Absolutely stop the steroids. This is the worst possible kind of cream to put on this kind of rash. It will only make it worse. Next if it doesn't calm down quickly you need to be seen by a medical professional. From your description I am not sure if you have herpes or if you have the benign sebaceous cysts.
Answered on Sep 28, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I have shooting pains in my right knee and it hurts to straighten it out after it has been bent for a small time and hard to walk what should i do
I have a bump in my vagina and i hurts when its touched what can i do to get rid off it without going to the doctors
I am a bartender and my finge tips have completly turned it to cracked very dry skin and deformed my finger nails is this bar rott what can i do
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!